Title: Stagnation point flow of Burgers' fluid over a stretching surface

Authors: T. Hayat; Shafqat Ali; M. Awais; S. Obaidat

Addresses: Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan ' Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan ' Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan ' Department of Mathematics, College of Science, King Saud University, P.O. Box. 2455, Riyadh 11451, Saudi Arabia

Abstract: The steady flow of an incompressible Burger fluid near a stagnation-point over a linearly stretching surface is investigated. The two-dimensional flow equations are modelled and then simplified by employing boundary layer analysis. The solution to the arising nonlinear problem is computed in the whole spatial domain (0 ≤ η ≤ ∞). Interpretation of various emerging parameters is given through graphs for velocity and temperature fields. Furthermore tables are constructed in order to make a comparative study with the previous published results. Comparison shows an excellent agreement with the previous limiting investigations in the field.

Keywords: Burgers' fluid; stretching sheet; stagnation point flow; stretching surface; incompressible fluids; modelling; boundary layer analysis; velocity; temperature.

DOI: 10.1504/PCFD.2013.050650

Progress in Computational Fluid Dynamics, An International Journal, 2013 Vol.13 No.1, pp.48 - 53

Received: 08 May 2021
Accepted: 12 May 2021

Published online: 26 Nov 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article